Mobizox Tablet Questions

Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?

Dr.Jayvirsinh Chauhan 97% (34926ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?
No you should not .. Never take any medication like it.. It can fail your kidneys and then even after spending lakhs of rupees you will not be able to get the cure .
2 people found this helpful
Submit FeedbackFeedback

From few weeks I have pain in my right knee while climbing stairs, sitting & standing. I have taken allopathic medicine (combination of paracetamol, diclofenac & chlorzoxazone) for 1 week, the pain was reduced temporarily but again started. Presently I am taking himalaya forte from last 2 weeks. Please suggest me some good medicines.

Dr.Madhu Thumu 89% (43ratings)
MBBS, MS - Orthopaedics
Orthopedist, Hyderabad
From few weeks I have pain in my right knee while climbing stairs, sitting & standing. I have taken allopathic medici...
Pain in the increasing with activity is due to osteoarthritis. Could be early stage. Better consult an orthopaedician nearby.
1 person found this helpful
Submit FeedbackFeedback

My mother is having molar pain since 4 days. She is 46 years old. She is taking amoxyclav 375, diclofenac potassium paracetamol and chlorzoxazone tablet and rabidoc 20. Pain becomes less after taking the medicine but when the effects of medicine lessen, pain starts again. Can you please tell some medication.

Dr.Anuradha Suri 87% (14ratings)
BDS
Dentist, Faridabad
My mother is having molar pain since 4 days. She is 46 years old. She is taking amoxyclav 375, diclofenac potassium p...
I understand difficulty you are facing in this tuff time. You should avoid taking hot or cold food intake. Also avoid chewing from that side as pain may worsen. It will be helpful for her if she brush in that region after having any meals. Taking prolong medicines is not good idea. Medicines prescribed by doctor after checkup can be effective for her as it is given after assessment of the causitive factors and present situation. You can contact for online consultation I will be happy to help.
Submit FeedbackFeedback

I am having cough and cold from last 7 days and I am taking paracetamol 500 mg but it is not working. What should I do?

Dr.R.S. Saini 91% (9542ratings)
MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I am having cough and cold from last 7 days and I am taking paracetamol 500 mg but it is not working. What should I do?
paracetamol is not giving you relief..and you are taking diclofenac + paracetamol in cough and cold. pl. take tab. sinarest twice a day after meal. and go for test cbc, x ray chest,. drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice, avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal, take bed rest , feel cold then cover body with warm cloths, avoid dust area, clean body, change cloths daily, change bed sheet daily, avoid stress.avoid non-veg.,avoid alcohol intake if smokes avoid also that.
3 people found this helpful
Submit FeedbackFeedback

My mom is having pain in her right ear. Its quite severe from 3-4 days. She has also consulted a doctor, she has taken pain killer, and is putting ear drops named clear wax, and a medicine named diclofenac sodium & paracetamol. Please tell if something else should be done.

Dr.Ravindranath Kudva 92% (676ratings)
Diploma in Otorhinolaryngology (DLO), MBBS
ENT Specialist, Bangalore
My mom is having pain in her right ear. Its quite severe from 3-4 days. She has also consulted a doctor, she has take...
Impacted wax is the cause of the ear pain. After putting the ear drops for 10 days the wax will become a little soft & then it has to be syringed out. Consult an ent surgeon only & do not consult any other specialist or general practitioner. There is a technique of removing the wax without injuring the ear drum.
1 person found this helpful
Submit FeedbackFeedback

HI, I am 54 years old lady having operated gallbladder 3 months before having dental pain now with gum inflammation can I take OXALGIN DP (PARACETAMOL 325 MG WITH DICLOFENAC POTASSIUM 50 MG TWICE IN A DAY?

BDS, MDS - Oral & Maxillofacial Surgery, Advanced course in maxillofacial sugery
Dentist, Lucknow
HI, I am 54 years old lady having operated gallbladder 3 months before having dental pain now with gum inflammation c...
Not a wise idea go to a dentist get his opinion why the pain is there if cavity get it filled you may require rct ncap.
1 person found this helpful
Submit FeedbackFeedback

After running or doing some of active workout, I suddenly get pain in my knee. I feel like my both bones are in contact with each other. I had consulted a doctor, he just gave me paracetamol tablets and diclofenac gel for massage. Tyen also it is not getting well. What should I do?

Dr.N C Gupta 92% (17467ratings)
MBBS, MS - Orthopaedics
Orthopedist, Delhi
After running or doing some of active workout, I suddenly get pain in my knee. I feel like my both bones are in conta...
Stop running for some time. When you recover, start with small distance run at a slow pace. Gradually increase your stamina.
1 person found this helpful
Submit FeedbackFeedback

I am 23 years old male, I have fever 2 to 3 times daily I feel good when I take paracetamol and diclofenac What is the main reason of this?

Dr.Antriksha Bhasin 90% (55ratings)
BHMS, Diploma in Naturopathy & Yogic Science (DNYS), Diploma in Cosmetology, Skin aesthetics and tricology
Homeopath,
I am 23 years old male, I have fever 2 to 3 times daily
I feel good when I take paracetamol and diclofenac
What is th...
Hi, Fever could be due to infection in body. Do you have any other symptoms other than fever? Diclofenac is a nonsteroidal anti-inflammatory drug used to treat pain and inflammatory diseases such as gout and Paracetamol is a medicine used to treat pain and fever. It is typically used for mild to moderate pain relief. They are helpful in bringing down the fever but will not help in its cure. The cause might be a infection. Visit some doctor and get the right diagnosis and correct medication.
Submit FeedbackFeedback

Dr. I have headache and watery eyes. Headache is very bad. And I think around one month I have headache and whenever headache comes I take diclofenac sodium and paracetamol tab half portion of that tablet is that safe.

MBBS, DNB, Fellowship in Skull Base Surgery
Neurosurgeon, Secunderabad
Dr. I have headache and watery eyes. Headache is very bad. And I think around one month I have headache and whenever ...
Dear lybrate-user, you must be suffering from a migraine variant or a cluster headache. You can take present medications once in while for your headaches. However, please consult a doctor to assess the cause of headache and finalize the treatment plan, as ignoring it may lead to a chronic problem. Apart from medications, you can make certain lifestyle modifications to reduce the frequency and severity of headaches, such as - having a good sleep and healthy diet, drinking enough water, avoid alcohol and smoking, avoid processed and preserved foods, reduce your screen time (mobile/laptop), and avoid using excessive bright screen. All the best.
1 person found this helpful
Submit FeedbackFeedback

I am having vaginal pain after my partner done rough intercourse. I took a diclofenac tablet. If pain persists can I take paracetamol to ease pain. And do visiting a gyno is necessary.

Dr.Inthu M 93% (5408ratings)
MBBS, M.S Obstetrics & Gynaecology, F.MAS FELLOWSHIP IN MINIMAL ACCESS SURGERY, D. MAS Dipolma in MINIMAL ACCESS SURGERY, FICRS, Fellowship in COSMETIC GYNAECOLOGY, Diploma in advanced Laparoscopy for Urogynaecology & Gynaec oncology, Basic training course in minimal invasive surgery in Gynaecology, Basics of Colposcopy, Fellowship in Cosmetic Gynaecology, Certificate course in diagnostic ultrasound imaging, Certificate of hands on training in hysteroscopy, Certificate course in diabetes, Fellowship in assisted reproductive technology, Certificate program in aesthetic Medicine, Certificate of operative Hysteroscopy, Certificate course in clinical embryology
Gynaecologist, Chennai
Yes. Needed.
Submit FeedbackFeedback